# SDR ASMF201501017

- Difficulty date: December 2, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 34,613 hours, 18,421 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA4164C
- Condition: Damaged
- Location: Lt Engine
- Part time: 34,613 hours, 18,421 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO THE LT ENG NOT STARTED.  PERFORMED THE LT ENG START IAW MM 74-00-00 & ENG LEAKING INSPECTION IAW MM 73-21-00, DETECTING THE STARTER DAMAGED.  THE STARTER WAS REPLACED IAW AMM 80-11-01, TESTED CORRECT.
